My infection feels gone but now my throat hurts really bad after only 4 days, im on the meds for ten days. Should i go to the emergency room, should i stop taking these?
What kind of infection are you taking it for? It sounds to me like your throat is really hurting, I think I'd go to the er for that, since no other doc is available today. (do it early before those guys burn themselves on grills today) Amoxicillin/clavulanate can cause thrush, which can lead to a really sore throat, but I think it would take more then just 4 days of pills to get it that badly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 1 answer
Posted 25 Apr 2014 • 1 answer
Posted 21 Dec 2016 • 0 answers
Posted 20 Mar 2017 • 0 answers
Amoxicillin/Clavulanate - What should I eat with my amox clav 875? This is the 9th day of taking the
Posted 2 days 1 hour ago • 0 answers